# SDR AALA202201044215

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737*
- Aircraft serial: 29563
- Aircraft time: 37,580 hours, 15,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR DIFFICULT TO LOCK. ACCOMPLISHED FWD ENTRY DOOR CENTERING GUIDE TEST AND LUBRICATED DOOR IAW AMM 52-11-00, OPS CHECK GOOD.
